Electronic Research Announcements in Mathematical Sciences (ERA-MS)

Unboundedness of the Lagrangian Hofer distance in the Euclidean ball
Pages: 1 - 7, January 2014

doi:10.3934/era.2014.21.1      Abstract        References        Full text (344.8K)           Related Articles

Sobhan Seyfaddini - Département de Mathématiques et Applications de l'École Normale Supérieure, 45 rue d'Ulm, F 75230 Paris cedex 05, France (email)

1 P. Biran, M. Entov and L. Polterovich, Calabi quasimorphisms for the symplectic ball, Commun. Contemp. Math., 6 (2004), 793-802.       
2 M. Entov and L. Polterovich, Calabi quasimorphism and quantum homology, Int. Math. Res. Not., 2003 (2003), 1635-1676.       
3 M. Entov and L. Polterovich, Quasi-states and symplectic intersections, Comment. Math. Helv., 81 (2006), 75-99.       
4 M. Entov and L. Polterovich, Rigid subsets of symplectic manifolds, Compos. Math., 145 (2009), 773-826.       
5 M. Entov, L. Polterovich and P. Py, On continuity of quasimorphisms for symplectic maps, in Perspectives in Analysis, Geometry, and Topology, Progr. Math., 296, Birkhäuser/Springer, New York, 2012, 169-197.       
6 V. Humilière, Hofer's distance on diameters and the Maslov index, Int. Math. Res. Not. IMRN, 2012 (2012), 3415-3433.       
7 M. Khanevsky, Hofer's metric on the space of diameters, J. Topol. Anal., 1 (2009), 407-416.       
8 R. Leclercq and F. Zapolsky, Spectral invariants for monotone Lagrangian submanifolds, in preparation.
9 Y.-G. Oh, Construction of spectral invariants of Hamiltonian paths on closed symplectic manifolds, in The breadth of symplectic and Poisson geometry, Progr. Math., 232, Birkhäuser Boston, Boston, MA, 2005, 525-570.       
10 M. Schwarz, On the action spectrum for closed symplectically aspherical manifolds, Pacific J. Math., 193 (2000), 419-461.       
11 S. Seyfaddini, Descent and $C^0$-rigidity of spectral invariants on monotone symplectic manifolds, J. Topol. Anal., 4 (2012), 481-498.       
12 M. Usher, Submanifolds and the Hofer norm, to appear in J. Eur. Math. Soc., arXiv:1201.2926.
13 C. Viterbo, Symplectic topology as the geometry of generating functions, Math. Ann., 292 (1992), 685-710.       
14 F. Zapolsky, On the Hofer geometry for weakly exact Lagrangian submanifolds, J. Symplectic Geom., 11 (2013), 475-488.       

Go to top